Alert archive / Missouri / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 174, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jul 18, 2010, 8:47 AM CDT for 6 counties in Missouri; Monroe County, Illinois. It was in force for 43 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 18, 2010, 8:47 AM CDT (13:47 UTC)
- Expired
- Jul 18, 2010, 9:30 AM CDT
- In force
- 43 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Monroe County, IL, Crawford County, MO, Franklin County, MO, Gasconade County, MO, Jefferson County, MO, Saint Louis County, MO, Washington County, MO
The radar
The St Louis radar (KLSX), 33 km from the middle of the area, began a volume at 13:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 18, 9:15 AM CDT | FUNNEL CLOUD | 3 S Arnold, MO | REPORT FROM STATE TROOPER IN IMPERIAL. |
| Jul 18, 9:30 AM CDT | TSTM WND DMG | New Handover, IL | SPOTTER REPORTS PEA SIZE HAIL AND WIND THAT KNOCKED OVER ALL OF THE CORN. POWER IS OUT IN NEW HANOVER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 43 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 18, 6:22 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 1.8 hours before the alert went out and 273 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3619 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 775 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
911
WUUS53 KLSX 181347
SVRLSX
ILC133-MOC055-071-073-099-189-221-181430-
/O.NEW.KLSX.SV.W.0174.100718T1347Z-100718T1430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
847 AM CDT SUN JUL 18 2010
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN MONROE COUNTY IN SOUTHWEST ILLINOIS...
NORTHEASTERN CRAWFORD COUNTY IN EAST CENTRAL MISSOURI...
FRANKLIN COUNTY IN EAST CENTRAL MISSOURI...
GASCONADE COUNTY IN EAST CENTRAL MISSOURI...
JEFFERSON COUNTY IN EAST CENTRAL MISSOURI...
SOUTHWESTERN ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI...
NORTHERN WASHINGTON COUNTY IN EAST CENTRAL MISSOURI...
* UNTIL 930 AM CDT
* AT 845 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM GRAY SUMMIT TO 6 MILES EAST OF DRAKE...AND MOVING SOUTHEAST AT
35 MPH.
* LOCATIONS IMPACTED INCLUDE...
GRAY SUMMIT...EUREKA...VILLA RIDGE...PACIFIC...UNION...HIGH
RIDGE...MURPHY...BYRNES MILL...SULLIVAN...ST. CLAIR...ARNOLD...
CEDAR HILL...OAKVILLE...ANTONIA...BARNHART...PEVELY...
HERCULANEUM...HILLSBORO...GERALD AND BEAUFORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3822 9140 3868 9137 3863 9122 3861 9120
3860 9114 3854 9097 3854 9091 3856 9087
3843 9015 3841 9014 3837 9009 3806 9083
TIME...MOT...LOC 1347Z 300DEG 30KT 3854 9074 3849 9134
WIND...HAIL 60MPH <.75IN
$$
TRUETT2 follow-up statements
962
WWUS53 KLSX 181406
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
906 AM CDT SUN JUL 18 2010
MOC189-181415-
/O.CAN.KLSX.SV.W.0174.000000T0000Z-100718T1430Z/
ST. LOUIS MO-
906 AM CDT SUN JUL 18 2010
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN ST. LOUIS COUNTY
IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 3822 9140 3868 9137 3861 9120 3854 9097
3854 9091 3850 9085 3846 9069 3844 9068
3847 9066 3842 9035 3839 9034 3841 9032
3837 9009 3806 9083
TIME...MOT...LOC 1405Z 300DEG 30KT 3838 9061 3833 9121
$$
ILC133-MOC055-071-073-099-221-181430-
/O.CON.KLSX.SV.W.0174.000000T0000Z-100718T1430Z/
MONROE IL-WASHINGTON MO-CRAWFORD MO-JEFFERSON MO-FRANKLIN MO-
GASCONADE MO-
906 AM CDT SUN JUL 18 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR GASCONADE...
FRANKLIN...JEFFERSON...NORTHEASTERN CRAWFORD...NORTHERN WASHINGTON
AND WEST CENTRAL MONROE COUNTIES UNTIL 930 AM CDT...
AT 902 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM CEDAR HILL TO 6 MILES SOUTHWEST OF BEAUFORT...MOVING SOUTHEAST
AT 40 MPH. NICKEL SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.
LOCATIONS IMPACTED INCLUDE...
CEDAR HILL...SULLIVAN...ANTONIA...BARNHART...PEVELY...
HERCULANEUM...HILLSBORO...HOUSE SPRINGS...PARKWAY...DITTMER...
LONEDELL...VALMEYER...RICHWOODS...FOUNTAIN...OTTO...ST. CLOUD...
PINEY PARK...STANTON...OERMANN AND GRUBVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3822 9140 3868 9137 3861 9120 3854 9097
3854 9091 3850 9085 3846 9069 3844 9068
3847 9066 3842 9035 3839 9034 3841 9032
3837 9009 3806 9083
TIME...MOT...LOC 1405Z 300DEG 35KT 3838 9061 3833 9121
WIND...HAIL 60MPH 0.88IN
$$
TRUETT883
WWUS53 KLSX 181430
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
930 AM CDT SUN JUL 18 2010
ILC133-MOC055-071-073-099-221-181440-
/O.EXP.KLSX.SV.W.0174.000000T0000Z-100718T1430Z/
MONROE IL-WASHINGTON MO-CRAWFORD MO-JEFFERSON MO-FRANKLIN MO-
GASCONADE MO-
930 AM CDT SUN JUL 18 2010
...THE SEVERE THUNDERSTORM WARNING FOR GASCONADE...FRANKLIN...
JEFFERSON...NORTHEASTERN CRAWFORD...NORTHERN WASHINGTON AND WEST
CENTRAL MONROE COUNTIES HAS EXPIRED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER SMALL...NICKEL SIZED HAIL AND WIND GUSTS TO 50
MPH ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1 PM.
LAT...LON 3822 9140 3868 9137 3861 9120 3854 9097
3854 9091 3850 9085 3846 9069 3844 9068
3847 9066 3842 9035 3839 9034 3841 9032
3837 9009 3806 9083
TIME...MOT...LOC 1430Z 300DEG 35KT 3826 9034 3821 9094
$$
TRUETTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 6:41 AM CDT, 2 hours 6 minutes earlier.
Area forecast discussion, Jul 18, 6:41 AM CDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ST LOUIS MO 641 AM CDT SUN JUL 18 2010 .UPDATE... /638 AM CDT SUN JUL 18 2010/ CANCELLED HEAT ADVISORY. SEVERE SQUALL LINE WILL MOVE ACROSS THE ENTIRE FORECAST AREA THIS MORNING. CLOUD COVER AND PRECIPITATION WILL NOT ALLOW FOR TEMPERATURES TO REBOUND ENOUGH TO WARRENT A HEAT ADVISORY. CVKING && .DISCUSSION... /304 AM CDT SUN JUL 18 2010/ STRONG/SEVERE CONVECTION WILL BE KNOCKING ON OUR NORTHERN CWA DOORSTEP BY DAYBREAK. MAIN THREAT WILL BE DAMAGING WINDS IN EXCESS OF 70 MPH...AND WILL HIGHLIGHT THIS IN THE HWO. SEVERAL CLUSTERS OF STORMS TO NOTE...ONE IN EXTREME NORTHWEST MISSOURI AND THE OTHER IN CENTRAL IOWA. AIRMASS REMAINS QUITE UNSTABLE ACROSS THE REGION WITH MUCAPE OF 3000 TO 4000 J/KG NOTED ACROSS MOST OF MISSOURI. AS THE COMPLEX CONTINUES TO PROPAGATE SOUTH/SOUTHEAST...THE ATMOSPHERE AHEAD OF THESE STORMS WILL ONLY BECOME MORE UNSTABLE THROUGH THE MORNING. SEE NO REASON THESE THUNDERSTORM COMPLEXES WILL WEAKEN AND THEREFORE HAVE FORECAST CATEGORICAL POPS ACROSS THE NORTHERN CWA THIS MORNING...TAPERING TO SLIGHT CHANCES ALONG AND SOUTH OF INTERSTATE 70. AS NOTED YESTERDAY...PRECIPITATION AND CLOUD COVER WILL HAVE A HUGE IMPACT ON TEMPERATURES AND HEAT ADVISORY TODAY. IT APPEARS THAT IT WILL LITERALLY BE A RACE BETWEEN THE THUNDERSTORM COMPLEX/OUTFLOW AND TEMPERATURES RISING HIGH ENOUGH TO SUPPORT HEAT INDEX CRITERIA. GIVEN UNCERTAINTY ON HOW FAR SOUTH THE COMPLEX/OUTFLOW WILL GET...AND DEWPOINT TEMPERATURES ALREADY IN THE MIDDLE/UPPER 70S HAVE DECIDED TO KEEP THE HEADLINE GOING FOR NOW AND LET THE DAYSHIFT TRIM FROM NORTH TO SOUTH IF NEEDED. NUMEROUS OUTFLOW BOUNDARIES AND SYNOPTIC COLD FRONT SETTLE ACROSS THE CWA THIS EVENING. WEAK LOW LEVEL JET AND MOISTURE CONVERGENCE SHOULD CONTINUE THUNDERSTORM THREAT SUNDAY NIGHT AND INTO MONDAY. HEAT HEADLINES MAY BE NEEDED ACROSS CENTRAL MISSOURI ON MONDAY...BUT WILL LEAVE FOR DAYSHIFT TO DETERMINE THIS. FRONT FINALLY LIFTS NORTH OF THE CWA BY TUESDAY AND THE WELL ADVERTISED HEAT WAVE WILL BEGIN. CVKING && .AVIATION... /641 PM CDT SAT JUL 17 2010/ INITIAL CONCERN WILL BE POSSIBLE THUNDERSTORMS MOVING INTO UIN AREA OVERNIGHT. THIS TOTALLY DEPENDENT ON DEVELOPMENT UP NORTH. GIVEN THERE IS NO WAY TO TIME THIS WILL PUT CB AT 12Z THEN PROB30 FOR THE REST OF THE MORING AS THE FRONT WILL BE EDGING CLOSER. COU LIKELY TOO FAR SOUTH FOR MORINING ACTIVITY. OUTLFLOWS COULD CAUSE THEM SOME PROBLEMS FOR THE AFTERNOON THUS A PROB 30. AM WORRIED THOUGH THAT COU MAY BE CAPPED SUNDAY AFTERNOON AND NOTHING WILL HAPPEN UNTIL AFTER SUNSET AS THE FRONT APPROACHES AND LOW LEVEL JET BEGINS TO FIRE UP. VFR AND LIGHT SOUTH WIND WHER NO THUNDERSTORMS CAUSE PROBLEMS SPECIFICS FOR KSTL...STL LOOKS GOOD FOR OVERNIGHT AND MOST OF SUNDAY. WILL KEEP A VCTS FOR ONE HOUR DUE TO TOWERING CUMULUS ALL OVER THE AREA AND RADAR SHOWING A FEW SHOWERS POPPING UP JUST EAST OF STL. DON'T THINK OVERNIGHT ACTIVITY TO THE NORTH WILL AFFECT STL. PER SPC DISCUSSION FOR SUNDAY...ATMOSPHERE MAY BE CAPPED THUS ANY OUTFLOWS MAY NOT CREAT A PROBLEM. WILL PUT VCTS IN FOR 20-24Z JUST IN CASE. AT FRONT APPROACHES SUNDAY EVENING FEEL CHANCES FOR THUNDER WILL IMPROVE AS CAP WEAKENS AND LOW LEVEL JET KICKS IN. THUS A PROB30 FOR 03-06Z. VFR WHERE THUNDER DOES NOT CAUSE PROBLEMS. JPK && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Jul 18, 6:53 AM CDT, 1 hour 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 653 AM CDT SUN JUL 18 2010 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-191200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 653 AM CDT SUN JUL 18 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT A LINE OF SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING WIND GUSTS IN EXCESS OF 70 MPH...WILL MOVE ACROSS THE AREA THIS MORNING. ADDITIONAL THUNDERSTORMS ARE LIKELY TO DEVELOP LATER TODAY AND TONIGHT. SOME OF THESE THUNDERSTORMS COULD ALSO BE SEVERE AND CAPABLE OF PRODUCING LARGE HAIL AND WIND GUSTS IN EXCESS OF 70 MPH. LOCALLY HEAVY RAINFALL IS POSSIBLE WITH THUNDERSTORMS...WHICH COULD LEAD TO FLASH FLOODING OF LOW LYING AREAS. MODERATE FLOODING CONTINUES ALONG PARTS OF THE MISSISSIPPI RIVER. PLEASE SEE THE APPROPRIATE FLOOD STATEMENTS FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A THREAT OF THUNDERSTORMS WILL LINGER ACROSS PARTS OF THE REGION MONDAY THROUGH TUESDAY. HEAT INDEX VALUES AROUND 100 DEGREES ARE EXPECTED DURING THE AFTERNOON AND EVENING HOURS MONDAY THROUGH FRIDAY. MODERATE FLOODING IS FORECAST TO CONTINUE ALONG PARTS OF THE MISSISSIPPI RIVER. PLEASE SEE THE APPROPRIATE FLOOD STATEMENTS FOR SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 CVKING
In the hours before
Local storm report, Jul 18, 8:05 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
805 AM CDT SUN JUL 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 AM HAIL NEW BLOOMFIELD 38.72N 92.09W
07/18/2010 M1.00 INCH CALLAWAY MO TRAINED SPOTTER
QUARTER SIZED HAIL MIXED IN WITH A LOT OF PEA SIZED
HAIL
&&
CARNEYLocal storm report, Jul 18, 8:10 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
810 AM CDT SUN JUL 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 AM HAIL NEW BLOOMFIELD 38.72N 92.09W
07/18/2010 E0.25 INCH CALLAWAY MO TRAINED SPOTTER
&&
JPLocal storm report, Jul 18, 8:34 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
834 AM CDT SUN JUL 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0834 AM TSTM WND GST ST. CHARLES 38.79N 90.52W
07/18/2010 E65 MPH ST. CHARLES MO TRAINED SPOTTER
&&
KANOFSKYLocal storm report, Jul 18, 8:35 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
835 AM CDT SUN JUL 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0834 AM HAIL CLARKSBURG 38.66N 92.67W
07/18/2010 E0.75 INCH MONITEAU MO LAW ENFORCEMENT
&&
TILLYLocal storm report, Jul 18, 8:39 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
839 AM CDT SUN JUL 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 AM TSTM WND GST WHITE HALL 39.44N 90.40W
07/18/2010 E50 MPH GREENE IL CO-OP OBSERVER
SMALL TREE LIMBS DOWN
&&
TILLYLocal storm report, Jul 18, 8:45 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
845 AM CDT SUN JUL 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 AM TSTM WND GST HARVESTER 38.75N 90.58W
07/18/2010 M44 MPH ST. CHARLES MO NWS EMPLOYEE
&&
JPThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 5:23 AM CDT | Severe Thunderstorm Warning | LSX | Knox, Lewis, Marion, Monroe, Shelby | 52 min |
| Jul 18, 6:13 AM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Knox, Lewis, Marion, Monroe and 2 more | 47 min |
| Jul 18, 6:46 AM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Callaway, Marion, Monroe, Montgomery and 2 more | 44 min |
| Jul 18, 7:26 AM CDT | Severe Thunderstorm Warning | LSX | Audrain, Callaway, Gasconade, Lincoln, Montgomery, Osage and 2 more | 49 min |
| Jul 18, 7:28 AM CDT | Areal Flood Advisory | LSX | Audrain, Boone, Monroe | 4 hr |
| Jul 18, 7:35 AM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway, Cole, Moniteau, Osage | 55 min |
| Jul 18, 7:54 AM CDT | Areal Flood Advisory | LSX | Boone | 4 hr |
| Jul 18, 7:57 AM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade, Lincoln, Montgomery, Pike, Saint Charles and 2 more | 48 min |
| Jul 18, 8:04 AM CDT | Severe Thunderstorm Warning | LSX | Cole, Moniteau | 26 min |
| Jul 18, 8:13 AM CDT | Areal Flood Advisory | LSX | Callaway | 4 hr |
| Jul 18, 8:25 AM CDT | Severe Thunderstorm Warning | LSX | Callaway, Cole, Gasconade, Osage | 50 min |
| Jul 18, 9:56 AM CDT | Severe Thunderstorm Warning | LSX | Sainte Genevieve | 19 min |
| Jul 18, 10:13 AM CDT | Tornado Warning | LSX | Sainte Genevieve, Saint Francois | 32 min |
| Jul 18, 10:43 AM CDT | Tornado Warning | LSX | Madison, Sainte Genevieve, Saint Francois | 25 min |
| Jul 18, 3:52 PM CDT | Heat Advisory | LSX | Audrain, Boone, Callaway, Cole, Moniteau, Osage | 28 hr |
| Jul 18, 8:49 AM CDT | Severe Thunderstorm Warning | LSX | Macoupin, Montgomery | 56 min |
| Jul 18, 9:26 AM CDT | Severe Thunderstorm Warning | LSX | Clinton, Monroe, Randolph, Saint Clair, Washington | 49 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2010Severe Thunderstorm Warnings in Illinois, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.